# SDR YENA2024050700718

- Difficulty date: May 4, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N554JB
- Make and model: Airbus A320-232
- Aircraft serial: 01898
- Aircraft time: 81,411 hours, 29,335 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Support Rib
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION MLG SUPPORT RIB 5 ON AREA FALSE SPAR BOX ON RH WING (CPCP R ELATED MPD TASK 575150-01); REF AEROMAN WO#2024 44/1 NR# 2024-149015. PERFORMED REPAIR TO RH WING MLG SUPPORT RIB 5 LOWER SURFACE OUTBOARD FLANGE UPPER SURFACE PER AEROMAN EA 57-0071-24 COVER R0 AND PARTS 1-3 TD/81379465/005/2024#A AND RDAF 81379465/002/2024#A DONE BY AE TECH# 8632.
